# SDR C2XA10IA070

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 24,921 hours, 23,745 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 8271013
- Part serial: 00046
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 21,965 hours, 14,237 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2102, THE CREW REPORTED A LANDING GEAR LEVER DISAGREE AND THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR LEVER, AND LANDING GEAR ELECTRONICS UNIT, LGEU, TEST FLEW SATISFACTORILY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
